Can one have adverse reaction? I am on both abilify and paxyl (generic) how do I wean off from taking them?
Hello Arlene Blessing. Best I can suggest is consult with your doctor. Doses vary according to the level as well as type of depression. As to stopping either drug, a taper is almost always done. again depending on the doses, your doctor would be the person to set up a taper plan. Regards pledge
Abilify is usually started at a low dose and gradually increased to a therapeutic level which can be as high as 30mgs. I personally take 10 having recently reduced from 15mgs. Each of us is different. If you are suffering from depression stopping the Paxil without supervision by physician is risky at best.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2012 • 2 answers
Posted 18 Nov 2012 • 4 answers
Posted 21 Feb 2015 • 1 answer
Posted 21 Apr 2015 • 2 answers
Posted 6 Feb 2016 • 4 answers